# SDR SWAA980003

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Press Leak
- Location: Service Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DAL DUE TO FWD SERVICE DOOR PRESSURE LEAK SQUEALING.  AIRCRAFT LANDED WITHOUT INCIDENT.  REWORKED DOOR SEAL MATING SURFACE AND PRESSURE CHECKED PER BOEING M/M.
